# SDR SWIA201844177

- Difficulty date: January 22, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 40,676 hours, 34,615 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT THRUST REVERSER UNLOCK MESSAGE.  EMERGENCY DECLARED.   REMOVED AND REPLACED THE RT THRUST REVERSER WIRING HARNESS IAW AMM.  SECURED THE SWITCH STRIKER PLATE AS REQUIRED AND PERFORMED A RIGGING OF RT THRUST REVERSER STOW IAW AMM. PERFORMED AN OPS CHECK OF THE RT THRUST REVERSER SYSTEM AND OPS CHECKED GOOD.
